MathSciNet Relay Station
MathSciNet bibliographic data
MR574204 65L10 (34B10)
Chen, Chuan Miao The good points of the approximate solution of a two-point boundary value problem by the Galerkin method. (Chinese) Numer. Math. J. Chinese Univ. 1 (1979), no. 1, 73–79.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement